Alert archive / California / Wind Advisories in 2017

Wind Advisory 46, NWS Los Angeles, CA

May 13, 2017

NWS Los Angeles, CA issued this wind advisory at May 13, 2017, 2:58 AM PDT. It took effect at May 13, 2017, 12:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 13, 2017, 2:58 AM PDT (09:58 UTC)
In effect from
May 13, 2017, 12:00 PM PDT
Expired
May 13, 2017, 9:00 PM PDT
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

854 
WWUS76 KLOX 130958
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
258 AM PDT Sat May 13 2017

...Gusty northerly winds across portions of Southwest California 
this morning...and Santa Barbara through early Sunday morning...

.Gusty northwest to north winds will continue across portions of
southwestern California today. Wind advisories will remain in
effect for the Santa Barbara County Mountains and adjacent south
coast through early Sunday morning. Wind advisories will remain in
effect for the Los Angeles and Santa Barbara County Mountains
including the Santa Monica Mountains as well as the Santa Clarita
and San Fernando Valleys through this morning. There will continue
to be locally gusty winds across coastal areas of Los Angeles 
County through this morning. Mainly from the Sepulveda Pass
through West Los Angeles and Hollywood. 

CAZ034-035-131800-
/O.NEW.KLOX.WI.Y.0046.170513T1900Z-170514T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
258 AM PDT Sat May 13 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from noon today to 9 PM PDT
this evening. 

* WINDS AND TIMING...Northwest winds will increase to 20 to 30 
  mph with gusts to 40 mph by this afternoon and persist through 
  this evening. 

* IMPACTS...The winds will make driving difficult, especially
  motorists with high profile vehicles. Local blowing sand near
  the beaches can be expected which could lower visibility
  locally. Roadways affected by gusty winds will include Highways
  101 and 1. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-131800-
/O.EXT.KLOX.WI.Y.0045.000000T0000Z-170514T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
258 AM PDT Sat May 13 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...North to northeast winds 20 to 35 mph with gusts to
  between 35 and 50 mph will continue through this morning in 
  wind prone passes and canyons of the Santa Barbara South Coast 
  and adjacent mountains. Strongest around the hills of Montecito.
  Winds will diminish some for a few hours late this morning then
  restrengthen once again this afternoon. For this afternoon, 
  expect northwest to north winds 20 to 35 mph to develop for 
  areas West of Gaviota with gusts between 35 and 50 mph, then 
  shifting to the north to northeast this evening through early 
  Sunday where the main focus will be in and above the hills of 
  Montecito through early Sunday morning. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds may include Highways 101, 154 and 192, as well as 
  the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-131800-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
258 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...Northwest to north winds 20 to 30 mph with
  gusts to 50 mph will persist through this morning. Strongest
  gusts are expected across the Interstate 5 Corridor and
  surrounding peaks. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds will include Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-131800-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
258 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...Northwest to north winds 20 to 30 mph with
  gusts to 45 mph will persist through this morning before 
  diminishing some this afternoon. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds will include Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-547-131800-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Santa Monica Mountains Recreational Area-
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
258 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...North winds 15 to 30 mph with gusts between
  35 and 50 mph will persist through this morning. Winds will be
  strongest across the Santa Monica Mountains. Winds will diminish
  some in the afternoon. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds may include Highway 101. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Kaplan/DB
3 follow-up statements
131 
WWUS76 KLOX 131001
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
301 AM PDT Sat May 13 2017

...Gusty northwest to north winds across portions of Southwest 
California... 

.Gusty northwest to north winds will continue across portions of
southwestern California today. Wind advisories will remain in
effect for the Santa Barbara County Mountains and adjacent south
coast through early Sunday morning. Wind advisories will remain
in effect for the Los Angeles and Santa Barbara County Mountains
including the Santa Monica Mountains as well as the Santa Clarita
and San Fernando Valleys through this morning. Gusty winds will
once again affect the Central Coast this afternoon through this
evening as well. There will continue to be locally gusty winds 
across coastal areas of Los Angeles County through this morning. 
Mainly from the Sepulveda Pass through West Los Angeles and 
Hollywood.

CAZ039-052-131815-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170514T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
301 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...North to northeast winds 20 to 35 mph with gusts to 
  between 35 and 50 mph will continue through this morning in 
  wind prone passes and canyons of the Santa Barbara South Coast 
  and adjacent mountains. Strongest around the hills of 
  Montecito. Winds will diminish some for a few hours late this 
  morning then restrengthen once again this afternoon. For this 
  afternoon, expect northwest to north winds 20 to 35 mph to 
  develop for areas West of Gaviota with gusts between 35 and 50 
  mph, then shifting to the north to northeast this evening 
  through early Sunday where the main focus will be in and above 
  the hills of Montecito through early Sunday morning. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds may include Highways 101, 154 and 192, as well as 
  the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-131815-
/O.CON.KLOX.WI.Y.0046.170513T1900Z-170514T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
301 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WINDS AND TIMING...Northwest winds will increase to 20 to 30 
  mph with gusts to 40 mph by this afternoon and persist through 
  this evening. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Local blowing sand near 
  the beaches can be expected which could lower visibility 
  locally. Roadways affected by gusty winds will include 
  Highways 101 and 1. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-131800-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
301 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...Northwest to north winds 20 to 30 mph with 
  gusts to 50 mph will persist through this morning. Strongest 
  gusts are expected across the Interstate 5 Corridor and 
  surrounding peaks. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds will include Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-131800-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
301 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...Northwest to north winds 20 to 30 mph with 
  gusts to 45 mph will persist through this morning before 
  diminishing some this afternoon. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds will include Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-547-131800-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Santa Monica Mountains Recreational Area-
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
301 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...North winds 15 to 30 mph with gusts between 
  35 and 50 mph will persist through this morning. Winds will be 
  strongest across the Santa Monica Mountains. Winds will 
  diminish some in the afternoon. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds may include Highway 101. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
033 
WWUS76 KLOX 131809
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1109 AM PDT Sat May 13 2017

...Gusty northwest to north winds across portions of Southwest
California...

.Gusty northwest to north winds will continue across portions of
southwestern California today. Wind advisories will remain in
effect for the Santa Barbara County Mountains and adjacent south
coast through early Sunday morning. Gusty winds will once again 
affect the Central Coast this afternoon through this evening, as 
well.

CAZ046-053-054-088-547-131915-
/O.EXP.KLOX.WI.Y.0045.000000T0000Z-170513T1800Z/
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Santa Clarita, Newhall, Valencia, 
Woodland Hills, Northridge, Burbank, and Universal City
1109 AM PDT Sat May 13 2017

...WIND ADVISORY HAS EXPIRED...

Winds will continue to diminish across the area throughout today.

$$

CAZ034-035-140400-
/O.CON.KLOX.WI.Y.0046.170513T1900Z-170514T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
1109 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...Northwest winds will increase to 20 to 30 mph
  with gusts to 40 mph and persist through this evening. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Local blowing sand near 
  the beaches can be expected which could lower visibility 
  locally. Roadways affected by gusty winds will include 
  Highways 101 and 1. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-140400-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170514T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
1109 AM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...North to northeast winds are diminishing some
  late this morning, but gusty northerly winds will restrengthen
  once again this afternoon. Northwest to north winds will
  increase to 20 to 35 mph for areas West of Gaviota with gusts
  between 35 and 50 mph this afternoon. The winds will shift to 
  the north to northeast this evening through early Sunday where 
  the main focus will be in and above the hills of Montecito 
  through early Sunday morning. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds may include Highways 101, 154 and 192, as well as 
  the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
951 
WWUS76 KLOX 140353
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
853 PM PDT Sat May 13 2017

...Gusty northwest to north winds across portions of Southwest
California...

.Gusty northwest to north winds will continue across portions of
southwestern California tonight. Wind advisories will remain in 
effect for the Santa Barbara County Mountains and adjacent south 
coast through early Sunday morning, with wind gusts of 40 to 50
mph possible.

CAZ034-035-140500-
/O.EXP.KLOX.WI.Y.0046.000000T0000Z-170514T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
853 PM PDT Sat May 13 2017

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds have largely diminished this evening, therefore the wind 
advisory will be allowed to expire at 9 PM PDT. Even so, 
localized gusty northwest winds up to 35 mph will persist for 
several more hours.

$$

CAZ039-052-141000-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-170514T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
853 PM PDT Sat May 13 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...Northwest to north winds 20 to 35 mph with
  gusts between 40 and 50 mph will continue overnight before
  diminishing late. The strongest winds will be through and below
  passes and canyons from the Santa Ynez Mountains to the south
  Santa Barbara County coast, particularly in and above the hills
  of Montecito. 

* IMPACTS...The winds will make driving difficult, especially 
  motorists with high profile vehicles. Roadways affected by 
  gusty winds may include Highways 101, 154 and 192, as well as 
  the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Sirard

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 12, 9:03 PM PDT, 5 hours 55 minutes earlier.

Area forecast discussion, May 12, 9:03 PM PDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
903 PM PDT Fri May 12 2017

.SYNOPSIS...
A series of upper level lows will move through the western states
through the middle of next week. These systems will being the
possibility of drizzle or light rain to the area by Monday, and
some showers to the area late Tuesday into Wednesday. There will be
gusty winds in some areas this evening through Saturday, and again
Monday through Wednesday. Temperatures will be near to below
normal through the middle of next week.

&&

.SHORT TERM...(TONIGHT-MON)

There were plenty of stratocu banked up on the n slopes early this
evening, as well as some altocu over portions of SLO County.
Otherwise mostly clear skies prevailed across the region. Mostly
clear skies are expected to cover much of the forecast area
overnight, altho the clouds in the n slopes should persist. A good n-
s pressure gradient this evening (e.g., -7.6 mb LAX-SFO and -4.9 mb
SBA-BFL) was helping to bring gusty advisory-level nw to n winds
over portions of SLO/SBA Counties as well as VTU/L.A. Counties from
the mtns to foothills. Gusty n winds are expected to spread to the
Santa Clarita Vly and san Fernando Vly later this evening as well.
The winds will diminish along the Central Coast late this evening
but persist overnight into Sat morning for the SBA County mtns and s
coast, L.A./VTU County mtns including the Santa Monica Mtns, and the
Santa Clarita and San Fernando Vlys. Wind advisories are in effect
for these areas overnight into Sat morning. Please see the latest
Non-Precipitation Weather Message for further details. Gusty sub-
advisory nw winds were noted int he Antelope Vly as well this
evening which should persist overnight into Sat as well.

A broad upper level trof will persist over the forecast area tonight
thru sat night. An upper level low over is expected to develop over
nrn CA on Sun then move slowly se Sun night across central CA and
into s central or swrn CA on Mon.

The northerly offshore flow will persist Sat into Sat night, altho
by later Sat night an eddy should develop over the SoCal bight,
helping to re-form marine layer clouds and move them into the L.A.
County Coast later Sat night and into the VTU County coast on Sun
morning. Some low clouds may form along the Central Coast later Sat
night into Sun morning as well. Any leftover n slope clouds on Sat
morning should dissipate by afternoon. Otherwise, mostly clear skies
overall should cover the forecast area Thru Sun. Increased onshore
flow can be expected Sun afternoon and continue Sun night, along
with a decent eddy over the SoCal bight. This plus the approach of
the upper low will all contribute to a deepening marine layer Sun
night into Mon, which should be up to at least 4000 ft by sunrise on
Sun. Widespread low clouds are forecast to develop Sun night from
the coast to the coastal slopes, then continue thru Mon morning,
along with some drizzle or even light rain. The low clouds should
give way to partly to mostly cloudy skies for Mon afternoon, with
the most clouds expected over the L.A. County mtns and foothills.

Lingering gusty nw winds can be expected Sat afternoon and early
evening along the Central Coast, with gusty nw to n winds in the SBA
County s coast and mtns from late Sat afternoon thru Sat evening,
possibly approaching advisory levels at times. Gusty w winds will
also likely affect the Antelope vly into Sat evening.

Temps are forecast to be near normal to slightly below normal across
the region on Sat, then cool to several degrees below normal for Sun
and Mon.

.LONG TERM...(TUE-FRI)

Tuesday we're in between troughs so likely a little better/earlier
clearing and a few degrees of warming. Then Wednesday another
trough arrives from the north but this one is taking more of an
inside path through interior CA and NV so it's lacking in
moisture. There will be a decaying front associated with it that
will pass through the area Tuesday night and could provide enough
lift to generate more drizzle/light rain in the same areas as
Monday. But northerly flow will be increasing rapidly behind it
Wednesday so assuming timing stays on track then most areas should
see good clearing by Wednesday afternoon but still pretty cool
temps.

Warming with generally clear skies expected for the latter half of
the week into next weekend but with gusty north winds at times,
especially Thursday. Likely no marine lyr return through at least
Friday given the pattern and weak onshore flow in place.

&&

.AVIATION...13/0000Z

Hi confidence in the 00Z TAFs. There will be seabreeze stratus and
MVFR cigs at KLAX and KSMO from TAF issuance time to about 0130Z.
Otherwise, VFR conditions will prevail at all the airfields thru Sat
afternoon. Gusty nw to n winds will affect KSBP and KSMX this
evening and again Sat afternoon. Gusty n winds are expected at KVNY
later tonight thru Sat morning. There will be low level wind shear
at times this evening thru Sat morning at KSBA and KBUR due to gusty
n canyon winds in the vicinity. Gusty nw winds will affect KPMD and
KWJF for much of the time thru Sat morning. There should also be a
period of n winds up to 15 kt at KLAX late tonight into Sat morning.

KLAX...Hi confidence in the 00Z TAF. Low clouds and MVFR cigs will
affect the airfield from TAF issuance time until about 0130Z.
Otherwise, VFR conditions will prevail thru Sat evening. There
should also be a period of n winds up to 15 kt from about 09Z to
about 16Z Sat.

KBUR...Hi confidence in the 00Z TAF with VFR conditions expected
thru Sat afternoon. There will be low level wind shear at times from
about 08Z to about 18Z Sat due to gusty n canyon winds in the
vicinity.

&&

.MARINE...12/800 PM...

For the Outer Waters, high confidence in current forecast.
Gale force northwest winds will continue through Sunday night. The
Gale force winds are likely to continue through Wednesday.

For the Inner Waters, moderate to high confidence in current
forecast. For the waters north of Point Sal, Gale force winds will
diminish to SCA levels late in the evening and persist through
early Sunday morning. There is a 40% chance of gales again
Saturday afternoon and evening. Then Sunday through Wednesday, SCA
winds will be likely each afternoon and evening...with a 30%
chance of gales developing.

For the waters south of Point Conception, SCA level winds will
continue through late Saturday night over the western Santa
Barbara Channel. Otherwise, stronger winds with a 20% chance of
gales will be possible each afternoon to evening period through
Wednesday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 10 PM PDT this evening for
      zones 34-35. (See LAXNPWLOX).
     High Surf Advisory in effect until 9 AM PDT Sunday for zones
      34-35. (See LAXCFWLOX).
     Wind Advisory in effect until 11 AM PDT Saturday for zones
      39-46-52>54-88-547. (See LAXNPWLOX).
     Beach Hazards Statement in effect through Monday morning for
      zones 40-41. (See LAXCFWLOX).
PZ...Gale Warning in effect until 9 PM PDT Sunday for zone 670.
      (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Monday for zones
      673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(MON-FRI)
High surf and strong rip currents are possible Sunday at area
beaches. Gusty northwest to north winds may affect portions of
Southwest California Tue night through Thu.

&&

PUBLIC...Sirard/MW
AVIATION...Sirard
MARINE...Thompson/Smith
SYNOPSIS...Sweet/Sirard

weather.gov/losangeles

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.